Two swollen areas on my vulva. They look like blood blisters. One of them actually bleeds a little and the blood looks like it may be slightly pus-y though I'm not sure if that wasn't just due to where the blood was coming from.. I put Neosporin on them after my shower. Have recently become very sexually active (monogamously) and wondered if the added frequency could cause this. They don't hurt really. Color is normal around the vaginal area and there is no discharge or odor. Any thoughts?
Added frequency could definitely cause it. Check out "Skene's gland" and also "Bartholin's gland". It's more likely the first. These glands can become infected when starting up having sex. Soaking in a warm bath can help them drain.Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.